Jump to content
CrazyBoards.org

Does the sleepiness go away w/Klonopin?


Recommended Posts

YES, the sleepiness will go away.  they say that after a month of taking klonopin daily, the sedative effect will pretty much disappear while the "anti-anxiety" properties remain.  others know more about this and could give you a much more clinical response.

i've been taking klonopin daily for about 9 months now and they don't knock me out AT ALL anymore.  i do still take 1 or 2 at night with my imovane to keep nighttime panic away.  but it certainly doesn't put me to sleep.

Sme

Link to comment
Share on other sites

Oh that would be great if the sleepiness would go away.  That is the reason why I haven't taken it daily or even on any regular basis because when I do, I get so darned sleepy and yawny.  Maybe I will just stick it out and take the .5 mg three times a day as prescribed and hopefully the sleepiness will go away.  If anyone else has any advice, I would greatly appreciate it!  Thank you!

Link to comment
Share on other sites

yeah i had the same kind of experience as Sme. you might even wanna consider cutting your pills in half initially IF they're still effective for your anxiety (that's what i did, until my tolerance built up.) good luck ;)

Link to comment
Share on other sites

Same here. I've been taking Klonopin for a year. As best as I can remember the sedation wore off after a month or so. Doesn't make me sleepy at 0.5 mg. but does calm down the physical and mental maladies associated with my anxiety. I started at 3 mgs./day and weaned down to 0.5-1.0 mg./day after my panic attacks subsided.

Link to comment
Share on other sites

Not on it myself, but my husband takes 6mg/day and it calms him down, but doesn't knock him in the slightest, just calms the bounce-off-the-walls anxiety.  Although he does have a high tolerance for these things, it's been built up.  So IMO chances are high that that side effect will wear off.

.... but of course, the usual: YMMV

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...